Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Combination Of Akt4 And Sugar Drugs Cause Vomiting And Burning Sensation?

my mother 68 years old suffering from pleural effusion-under AKT4 treatment (for TB) for three weeks. She also has high sugar fasting 156(without taking medicine for three weeks).Doctor prescribed sugar drugs. But taking akt4 and sugar drugs together leads to vomitting and burning sensation in the body.BUt if she dosen t take sugar drug rather takes only tb drug then there is no problem . please guide me
Tue, 23 Aug 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Some anti diabetic medications can cause nausea, vomiting and burning sensation in the body that are especially noticed when someone first starts taking these anti diabetic medications. These side effects usually go away in a few weeks as the body adjusts to these medications. Sometimes, using sugar drugs along with other medications like anti tuberculosis drugs, also may cause such type of side effects or aggravate these symptoms. Again antii tubercular medication itself may cause these side effects. If these side effects persist for long or bother you then you should consult your doctor first for medical help. But you shouldn't stop taking these medications without your doctor's permission.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Loading Online Doctors....
Does Combination Of Akt4 And Sugar Drugs Cause Vomiting And Burning Sensation?

Hi, Some anti diabetic medications can cause nausea, vomiting and burning sensation in the body that are especially noticed when someone first starts taking these anti diabetic medications. These side effects usually go away in a few weeks as the body adjusts to these medications. Sometimes, using sugar drugs along with other medications like anti tuberculosis drugs, also may cause such type of side effects or aggravate these symptoms. Again antii tubercular medication itself may cause these side effects. If these side effects persist for long or bother you then you should consult your doctor first for medical help. But you shouldn t stop taking these medications without your doctor s permission. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,